advertisement
Question
Posted by: Michelle | 2011/02/21

Contraceptive use

Hello Dr


Am i using combination oral contraceptive. How do one know the body gets too much estrogen? As there is so much talk about risk of breast cancer using contraceptives? I ''ve been on this pill for about six years with no side effects at all so far. I am 34.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Ther is no way to know what effects the individual will have .
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/02/24

Ther is no way to know what effects the individual will have .
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement